1 doctor weighed in:
Is a lower abdominal pain a sign of nicotine withdrawal?
1 doctor weighed in

Dr. Chad Morse
Internal Medicine - Gastroenterology
In brief: Very possibly
Symptoms of narcotic withdrawal syndrome starts with anxiety and craving and then proceeds to restlessnes, runny eyes and nose followed by fevers, chills, diarrhea and vomiting.
Abdominal pain is definitely a symptom of narcotic withdrawal, but can also be a symptom of many other conditions, including narcotic induced constipation. Symptoms pass in 3 days or so if they are from withdrawal.

In brief: Very possibly
Symptoms of narcotic withdrawal syndrome starts with anxiety and craving and then proceeds to restlessnes, runny eyes and nose followed by fevers, chills, diarrhea and vomiting.
Abdominal pain is definitely a symptom of narcotic withdrawal, but can also be a symptom of many other conditions, including narcotic induced constipation. Symptoms pass in 3 days or so if they are from withdrawal.
Dr. Chad Morse
Dr. Chad Morse
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors